Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Stomach pain, GERD, gastritis, watery smelly stools, diarrhea, gas. Taking pantodac. Cure?

Hi Doctor, I suffer in lower part of stomach pain from 2000 and I went to Doctor and diagnosed that I have GERD and acute Gatristis, the pain was uncomfortable and some time watery stool smell anf when I take madecine called pantodac and lactobacillus but recently, last 8 month I got diahrriae, gas, bowel movement , what to do
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response

The recently felt diarrhea, gas, bowel movement could be related to a possible intestinal infection. So, I suggest to run the following tests:

- examination of stool for ova/parasites
- culture of stool (for bacteria and candida)
- malapsorption tests

Another cause could be related to the long-term use of lactobacillus.

I'd advise to stop taking lactobacillus on regular basis until you do the above-mentioned tests. Consult with your GI specialist and recall him/her about the side effects of using lactobacillus for long periods of time.

Hope it helped!
Answered: Sun, 8 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor